# SDR SWAA2022030856145

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 39,793 hours, 23,187 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL L/H TRAILING EDGE HAS DELAMINATION & MISSING MATERIAL BETWEEN FASTNER LOCATIONS 33 AND 32 MEASURING .6' X .4' GREATER THAN 1PLY DEEP. MOD / REMOVED AND REPLACED PNL 193B REF SRM 51-7 SRM 51-40-02
